# SDR SWAA2024090424685

- Difficulty date: August 10, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF IS CORRODED AROUND THE FASTENER HOLES<[01] RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A252289 AND VERIFIED IT TO BE THE CORRECT MATERIAL IAW SRM 53-70-53-0I-1 FABRICATED PANEL 140BF IAW AMM 50-10-04-400-801 TREATED AND PRIMED PANEL 140BF IAW SRM 51-20-01-0G-0 AND PLACED ON PANEL RACK;[02] AUDIT C/W
